Manufacturer: Medley Pharmaceuticals
Salt Composition : Chlorpheniramine Maleate(2mg), Paracetamol(250mg), Phenylephrine(5mg)
Bottle of 100ml Syrup
(Inclusive of all taxes)
Coldrid Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it.
Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Chlorpheniramine helps control the symptoms of cold or allergies but will not treat the cause of the symptoms or speed recovery. Chlorpheniramine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.
Phenylephrine is an agonist of α1-adrenoceptors. Nasal decongestant action is mediated by activation of α1-adrenoceptors in the arterioles of the nasal mucosa. This causes vasoconstriction, which leads to decreased edema and increased drainage of the sinus cavities.
Paracetamol has a central analgesic effect that is mediated through activation of descending serotonergic pathways. Debate exists about its primary site of action, which may be inhibition of prostaglandin (PG) synthesis or through an active metabolite influencing cannabinoid receptors
Phenylephrine is readily and completely absorbed from the gastro-intestinal tract after oral administration . It is subject to extensive presystemic metabolism in the gut wall and therefore has a systemic bioavailability of approximately 40% relative to intravenous dosing
Chlorpheniramine has a serum half-life of approximately 20 hours in adults, and elimination from the body is primarily by metabolism to monodesmethyl and didesmethyl compounds. The half-life is increased in the presence of renal dysfunction and decreased in children
It distributes rapidly and evenly throughout most tissues and fluids and has a volume of distribution of approximately 0.9L/kg. 10 to 20% of the drug is bound to red blood cells. Paracetamol is extensively metabolised (predominantly in the liver), the major metabolites being the sulphate and glucuronide conjugates.
Nausea
Vomiting
Allergic reaction
Sleepiness
Headache
Dizziness
Coldrid Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
It is unsafe to consume alcohol with Coldrid Syrup.
Coldrid Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
iobenguane
isocarboxazid.
linezolid.
phenelzine.
procarbazine.
selegiline transdermal.
tranylcypromine.
eluxadoline.
idelalisib.
isocarboxazid.
ivacaftor.
sodium oxybate.
tranylcypromine.
Arguably, the most important pharmacodynamic drug interaction with paracetamol is that of N-acetylcysteine in attenuating the hepatotoxicity that results from supratherapeutic intake and overdose of paracetamol. The role of N-acetylcysteine in managing paracetamol overdose is well established.
Shake well before use. Coldrid Syrup may be taken with or without food, but it is better to take it at a fixed time.
Store below 30°C
Consult a doctor before taking any medicines
Consult a doctor before taking any medicines.
Coldrid Syrup helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Coldrid Syrup may be taken with or without food, but it is better to take it at a fixed time.
Q. What is Coldrid Syrup?
Coldrid Syrup is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever and headache. Chlorpheniramine is an antiallergic. It relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.
Q. Is it safe to use Coldrid Syrup?
Yes, Coldrid Syrup is safe in most patients. However, in some patients it may cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache and other uncommon or rare side effects. Inform the doctor if you experience any persistent problem while taking this medicine.
Q. Can I stop taking Coldrid Syrup when I am relieved of my symptoms?
Coldrid Syrup is usually used for short term and can be discontinued when your symptoms are relieved. However, continue taking this medicine if your doctor has advised you to do so.
Q. Can the use of Coldrid Syrup cause dizziness?
Yes, the use of Coldrid Syrup can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better.
Q. Can the use of Coldrid Syrup cause damage to liver?
Coldrid Syrup is usually safe when taken according to the recommended dose. However, an overdose of Coldrid Syrup can damage your liver. Avoid drinking alcohol, while taking this medicine as it may increase your risk of liver damage.
Q. What is the recommended storage condition for the Coldrid Syrup?
Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.